# SDR FDEA202101030003

- Difficulty date: January 3, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48550
- Aircraft time: 85,941 hours, 19,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST  INDICATOR LIGHT INOP L1 DOOR.   RELEASED FOR SERVICE PER MEL : 25-61-02.  L1 EVAC SLIDE REMOTE PRESS INDICATOR  - INOP. PER MEL 25-61-02, VERIFY AND RECORD IN THE  AML, EVAC SLIDE SYS PRESS ADEQAUTE ONCE EACH FLIGHT  DAY.  L1 DOOR SYS PRESS VERIFIED PER MEL25-61-02. A/C  OK FOR SERVICE.  REMOVED AND REPLACED L1 SLIDE REMOTE PRESSURE    INDICATOR BATTERIES REF AMM 25-61-04.  OPS CHECKED GOOD.
